Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone here take the prescription diet pill Phentermine? (AKA Apidex, Qsymia, Obenix, Suprenza) **Updated

Anonymous
Posted by Anonymous
  • 20 Replies

My doctor suggested it to me.  I had not heard of it and I didn't go in to the appointment thinking about weight loss or asking for a pill for it.  I brought up my weight issue when I mentioned that I had quickly gained a lot of weight after I went off of a med I was taking.  I'm more than one hundred pounds overweight.  I had heard of fen-phen from the late 90's that was taken off the market and he said that this is not the same thing.  I have already started a reduced calorie, healthier eating diet and exercise program a month ago.

Anyway, if you have taken it did you like it?  Anything you didn't like about it?


**Update**

I decided to go for it!  Today is day one.  Wish me luck.

Posted by Anonymous on May. 7, 2015 at 6:16 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on May. 7, 2015 at 6:19 PM
I took Phentermine off and on for over a year I lost 60lbs but every time I went off it I gained all the weight plus some back. The heart palpitations are scary too.
AjsMom0508
by Platinum Member on May. 7, 2015 at 6:20 PM
My mother took Adipex. Didn't due her any good and after she went off it she gained weight. Also it caused scary low blood pressure.
Sweet_Faith
by Ruby Member on May. 7, 2015 at 6:21 PM
No, I don't take any pills, especially If I can't pronounce the name. I would Google it first before taking it. A good, healthy diet and exercise is better than taking pills which probably causes many side affects and could possibly be addictive.
beth-and-abes-m
by Bronze Member on May. 7, 2015 at 6:24 PM
I did the same thing ;lose a bunch go off and gain it back plus some.

Quoting Anonymous 2: I took Phentermine off and on for over a year I lost 60lbs but every time I went off it I gained all the weight plus some back. The heart palpitations are scary too.
svolkov
by on May. 7, 2015 at 6:24 PM
I would think if you are 100lbs overweight a dangerous medicine that can negatively affect your heart would be a bad idea. Give the lifestyle change some time
Anonymous
by Anonymous 3 on May. 7, 2015 at 6:25 PM
I took it for 2 months it works but what it does to you is wicked, wicked, wicked.
Anonymous
by Anonymous 3 on May. 7, 2015 at 6:27 PM
Oh and I have kept my weight off like some.
Anonymous
by Anonymous 1 - Original Poster on May. 7, 2015 at 6:32 PM


Quoting Anonymous 3: I took it for 2 months it works but what it does to you is wicked, wicked, wicked.

Wicked as in what?  Heart palpitations?  Headaches? Dry mouth?  Explosive volcano lava diarrhea?  Long term health problems?  Specifics please. :)

Anonymous
by Anonymous 3 on May. 7, 2015 at 6:33 PM
Heart, headaches, being awake 24 hours. You will feel like you're high all the time.

Quoting Anonymous 1:

Quoting Anonymous 3: I took it for 2 months it works but what it does to you is wicked, wicked, wicked.

Wicked as in what?  Heart palpitations?  Headaches? Dry mouth?  Explosive volcano lava diarrhea?  Long term health problems?  Specifics please. :)

Anonymous
by Anonymous 4 on May. 7, 2015 at 6:39 PM
I took adipex and lost 40 pounds in three months. When I got off of it, I gained 25 pounds back. I kept going on and off of it for over two years. It became an addiction. It also made me feel angry all the time and I had zero patience. It's safe to say I was a raging bitch irn this med. The weight loss was great but it doesn't last and the side effects ate horrible.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)